Alert archive / North Carolina / Flash Flood Warnings in 2019

Flash Flood Warning 24, NWS Raleigh, NC

August 19, 2019Guilford County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Aug 19, 2019, 5:43 PM EDT for Guilford County, North Carolina. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2019, 5:43 PM EDT (21:43 UTC)
Expired
Aug 19, 2019, 8:25 PM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

County Guilford County, NC

The radar

The Roanoke radar (KFCX), 117 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 6:00 PM EDTFLASH FLOOD2 Ese Greensboro, NCFIVE TO SIX WATER RESCUES WERE PERFORMED THROUGHOUT THE CITY OF GREENSBORO BETWEEN 6 PM AND 6:45 PM DUE TO FLASH FLOODING.
Aug 19, 6:05 PM EDTFLASH FLOOD2 Ese Greensboro, NCAREAS OF FLOODING ON ROADWAYS ACROSS GREENSBORO. WATER COVERED SEVERAL ROADS INCLUDING GATE CITY BOULEVARD. WATER IS NOW RECEDING.
Aug 19, 6:55 PM EDTFLASH FLOOD1 Sw High Point, NCWATER RESCUES ONGOING IN HIGH POINT NEAR THE INTERSECTION OF N ELM ST AND LINDSAY ST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.7 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2019-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 721 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2019-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
721 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1337 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

799 
WGUS52 KRAH 192143
FFWRAH
NCC081-200045-
/O.NEW.KRAH.FF.W.0024.190819T2143Z-190820T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
543 PM EDT Mon Aug 19 2019

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Guilford County in central North Carolina...

* Until 845 PM EDT
  
* At 542 PM EDT, Doppler radar indicated a slow moving thunderstorm 
  capable of producing flooding over Greensboro. Flash flooding is 
  expected to begin shortly.

* Some locations that will experience flooding include...
  Greensboro, High Point, McLeansville, Gibsonville, Pleasant Garden,
  Jamestown, Lake Guilford Mackintosh Marina, Forest Oaks, Lake
  Jeanette Marina and Oak Hollow Marina.

This includes the following flood prone areas...Horsepen Creek near
Old Battleground Road...Ashley Creek from Holden Road to Merritt
Drive...South Buffalo and Ryan Creeks in South Greensboro...North
Buffalo Creek around Latham Park and North Buffalo Creek in central
Greensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from the heavy rain will cause flash flooding of 
creeks and streams, roads, low lying and poor drainage areas. Do not 
drive your vehicle into areas where water covers the road. Many 
roads and intersections in the area will quickly flood. When 
encountering flooded roads, turn around, don't drown.

&&

LAT...LON 3616 7954 3590 7954 3592 8005 3618 8003

$$

10
3 follow-up statements
934 
WGUS72 KRAH 192225
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
625 PM EDT Mon Aug 19 2019

NCC081-200045-
/O.CON.KRAH.FF.W.0024.000000T0000Z-190820T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guilford NC-
625 PM EDT Mon Aug 19 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR
SOUTHWESTERN GUILFORD COUNTY...

At 624 PM EDT, Doppler radar indicated slow moving thunderstorms
producing flooding over the warned area. Up to three inches of rain
have already fallen. 

Some locations that will experience flooding include...
Greensboro, High Point, Pleasant Garden, Jamestown, Climax, Lake
Jeanette Marina, Colfax, Oak Hollow Marina, Lake Brandt and Forest
Oaks.

This includes the following flood prone areas...Horsepen Creek near
Old Battleground Road...Ashley Creek from Holden Road to Merritt
Drive...South Buffalo and Ryan Creeks in South Greensboro...North
Buffalo Creek around Latham Park and North Buffalo Creek in central
Greensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. 

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3615 7971 3591 7973 3592 8005 3618 8003

$$

10
398 
WGUS72 KRAH 192323
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
723 PM EDT Mon Aug 19 2019

NCC081-200045-
/O.CON.KRAH.FF.W.0024.000000T0000Z-190820T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guilford NC-
723 PM EDT Mon Aug 19 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR
SOUTHWESTERN GUILFORD COUNTY...

At 721 PM EDT, Doppler radar indicated the heavy rain was ending 
across warned area. However, up to three inches of rain have already 
fallen and flash flooding is still occurring.

Some locations that will experience flooding include...
Greensboro, High Point, Jamestown and Oak Hollow Marina. 

This includes the following flood prone areas...Ashley Creek from
Holden Road to Merritt Drive...South Buffalo and Ryan Creeks in South
Greensboro...North Buffalo Creek around Latham Park and North Buffalo
Creek in central Greensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.

&&

LAT...LON 3600 7972 3594 7994 3592 8005 3603 8004
      3615 7971

$$

77
290 
WGUS72 KRAH 200025
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
825 PM EDT Mon Aug 19 2019

NCC081-200034-
/O.CAN.KRAH.FF.W.0024.000000T0000Z-190820T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guilford NC-
825 PM EDT Mon Aug 19 2019

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN GUILFORD COUNTY IS
CANCELLED...

The heavy rain has ended and flood waters have receded. Flooding is 
no longer expected to pose a threat. Please continue to heed any 
remaining road closures.

LAT...LON 3600 7972 3594 7994 3592 8005 3603 8004
      3615 7971

$$

77

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 4:39 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Aug 19, 4:39 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
439 PM EDT Mon Aug 19 2019

.SYNOPSIS...
An area of high pressure positioned offshore will maintain a warm
and humid air mass over central NC through Thursday while a weak
surface trough remains stationary over the western Piedmont. A cold
front will approach from the northwest late in the work week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 330 PM Monday...

Near Term: High amounts of instability and an increase in moisture
across central North Carolina have led to much more convective
activity this afternoon then yesterday. MLCAPE values in excess of
3000 J/kg and very strong low level lapse rates have led to quickly
rising, very slow moving thunderstorms. With DCAPE values of about
1000 J/kg damaging winds would be the most likely severe threat but
overall, heavy rain and localized flooding may be more of a concern
given the slow motion of the storms. Scattered storms will continue
through sunset and then begin to wane thereafter.

A secondary concern this afternoon is the heat with highs in the 90s
and dewpoints remaining in the mid to upper 70s in some locations.
This has lead to heat index values of 100-105 degrees with a few
sites registering brief periods of 105-108 degrees. While this will
not be sustained long enough to need a heat advisory, concern should
still be exercised if outside for prolonged periods this afternoon.
Overnight tonight a some patchy fog and low stratus can be expected.
Lows generally in the lower 70s.

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...
As of 450 PM Monday...

After fog and low stratus burns off attention will turn to the
Piedmont trough and this is expected to be where convection will be
most prevalent by Tuesday afternoon. Therefore expect higher chances
for thunder and isolated severe thunderstorms west of US highway 1.
In addition to instability, shear will be better on Tuesday with 20-
25 kts of bulk shear expected. In addition, heavy rain may cause
localized flooding. Temperatures once again will be in the 90s with
heat index values near 100 degrees. Lows in the lower 70s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
As of 250 PM Monday...

Primarily weak flow aloft will transition to more zonal flow in
nature by midweek, with a series of strong upper-level disturbances
expected to help deepen the upper-level trough near the CAN/US
border. At the surface, Bermuda high pressure will maintain
southerly flow across central NC ahead of a cold front, likely to
slide from NW to SE early in the weekend. Behind the front, a cooler
and drier airmass is expected to setup shop by early next week.

Heat and humidity will gradually take a backseat to shower and
thunderstorm chances/coverage by the end of the work-week as weak
WAA continues ahead of the cold front. Prior to the fronts arrival,
the leeside/pre-frontal trough should play host to increasing
thunderstorm coverage each afternoon and evening, with some periodic
enhancement possible thanks to weak sub-tropical impulses continuing
to linger around the western periphery of the subtropical high. Have
trended POPs up each day during at least the diurnally favored time
frame, peaking Friday and Saturday in response to best FROPA forcing
arrival across the area. Albeit a bit against climatology, models
continue to hint at a complete FROPA thanks to a secondary strong
mid level shortwave push from out of the Ohio Valley. In response,
have trended temperatures and POPs down a bit on the backside of the
boundary, likely to continue into early next week. Afternoon high
temperatures should remain near to slightly below normal from Friday
to Monday thanks initially to increased and widespread mid to upper-
level cloud cover, followed by cooler and drier high pressure along
with northeasterly surface flow remaining dominant behind the
frontal boundary. Overnight lows will settle into the middle to
upper-60s during the same time frame.

&&

.AVIATION /18Z MONDAY THROUGH FRIDAY/...
As of 205 PM Monday...

24 Hour TAF Period: Convection already popping up across central NC
this afternoon with a lot of instability in place over the area.
Expect localized convection to not move much once it forms due to
very little wind shear in the area. Scattered showers and storms
will continue through sunset and then beginning to decrease
thereafter. Some chance for fog and low stratus overnight but patchy
in coverage.

Long Term: More unsettled weather for the long term as a wave moves
up from the Gulf of Mexico bringing more moisture to the area and
then a frontal system moves in from the northwest late in the week.
This will keep chances high for periods of adverse aviation
conditions across the area.

&&

.EQUIPMENT...
GSO upper air flights ( both 12Z and 00Z) have been scheduled
through 12Z Friday.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...WSS
NEAR TERM...Ellis
SHORT TERM...Ellis
LONG TERM...JJM
AVIATION...Ellis
EQUIPMENT...RAH
Hazardous weather outlook, Aug 19, 3:47 PM EDT, 1 hour 56 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
347 PM EDT Mon Aug 19 2019

NCZ007>011-021>028-038>043-073>078-083>086-088-089-202000-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
347 PM EDT Mon Aug 19 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Scattered strong storms are possible this afternoon with damaging
wind the most likely threat. In addition, heavy rain associated with
slow moving thunderstorms could produce localized flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 19, 4:47 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Raleigh NC
447 PM EDT Mon Aug 19 2019

NCZ021-192145-
Forsyth NC-
447 PM EDT Mon Aug 19 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FORSYTH COUNTY UNTIL 545
PM EDT...

At 447 PM EDT, Doppler radar was tracking a strong thunderstorm over
Winston-Salem. This storm was nearly stationary.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Winston-Salem, Clemmons, Walkertown, Sedge Garden and Pfafftown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3618 8034 3616 8012 3602 8012 3603 8017
      3603 8021 3600 8022 3600 8038
TIME...MOT...LOC 2047Z 137DEG 3KT 3611 8025

77
Local storm report, Aug 19, 5:14 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
514 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     5 N SNOW CAMP           35.94N 79.43W
08/19/2019                   ALAMANCE           NC   911 CALL CENTER

            TREE REPORTED DOWN ON BASS MOUNTAIN ROAD.
            OTHER TREES DOWN NEAR SNOW CAMP.

&&
Local storm report, Aug 19, 5:21 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
521 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     3 S RALEIGH             35.79N 78.66W
08/19/2019                   WAKE               NC   BROADCAST MEDIA

            TREE REPORTED DOWN AT WOODBURN ROAD AND
            HILLSBOROUGH STREET RALEIGH NC. REPORT FROM
            WRAL.

&&
Special weather statement, Aug 19, 5:25 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Raleigh NC
525 PM EDT Mon Aug 19 2019

NCZ026-027-041>043-078-192230-
Nash NC-Johnston NC-Franklin NC-Wake NC-Wayne NC-Wilson NC-
525 PM EDT Mon Aug 19 2019

...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT
NORTHEASTERN WAYNE...SOUTHWESTERN NASH...NORTHEASTERN WAKE...
WILSON...NORTHEASTERN JOHNSTON AND CENTRAL FRANKLIN COUNTIES UNTIL
630 PM EDT...

At 525 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms along a line extending from near Jason to near
Wake Forest. These storms were nearly stationary.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Raleigh, Goldsboro, Louisburg, Wilson, Wake Forest, Zebulon, Elm
City, Fremont, Walnut Creek and Bailey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3557 7782 3543 7783 3540 7780 3538 7780
      3534 7782 3521 7783 3584 7865 3615 7833
      3576 7773 3573 7772 3568 7766
TIME...MOT...LOC 2125Z 034DEG 1KT 3543 7786 3593 7848

Ellis
Special weather statement, Aug 19, 5:28 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
528 PM EDT Mon Aug 19 2019

NCZ021-022-038-192215-
Guilford NC-Forsyth NC-Davidson NC-
528 PM EDT Mon Aug 19 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FORSYTH...DAVIDSON AND
GUILFORD COUNTIES UNTIL 615 PM EDT...

At 527 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near McLeansville to near
Enon. Movement was south at 10 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Greensboro, Winston-Salem, High Point, Lexington, Thomasville,
Kernersville, Clemmons, Bermuda Run, Huntsville and Linwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3611 8050 3614 8044 3621 8044 3617 7954
      3590 7954 3592 8004 3579 8006 3572 8038
      3574 8046 3584 8048 3583 8046 3585 8042
      3584 8039 3589 8041 3589 8037 3596 8038
      3606 8046 3604 8049 3608 8052
TIME...MOT...LOC 2127Z 013DEG 7KT 3605 7972 3610 8045

77
Local storm report, Aug 19, 5:31 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
531 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     5 N ROCKFISH            35.05N 79.07W
08/19/2019                   CUMBERLAND         NC   BROADCAST MEDIA

            TREE DOWN ON CHRISTINA STREET. TIME
            ESTIMATED BY RADAR. REPORT FROM SPECTRUM
            NEWS.

&&

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 1:39 PM EDTSpecial Weather StatementRAHAnson66 min
Aug 19, 1:46 PM EDTSpecial Weather StatementRAHHoke44 min
Aug 19, 1:55 PM EDTSpecial Weather StatementRAHChatham35 min
Aug 19, 2:16 PM EDTSpecial Weather StatementRAHHarnett44 min
Aug 19, 2:28 PM EDTSpecial Weather StatementRAHNash32 min
Aug 19, 2:47 PM EDTSpecial Weather StatementRAHLee43 min
Aug 19, 2:49 PM EDTSevere Thunderstorm WarningRAHHarnett, Lee41 min
Aug 19, 2:54 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Sampson51 min
Aug 19, 3:08 PM EDTSpecial Weather StatementRAHCumberland37 min
Aug 19, 3:29 PM EDTSpecial Weather StatementRAHCumberland61 min
Aug 19, 3:34 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Hoke, Sampson41 min
Aug 19, 3:37 PM EDTSevere Thunderstorm WarningRAHDavidson, Randolph38 min
Aug 19, 3:39 PM EDTSpecial Weather StatementRAHNash66 min
Aug 19, 4:15 PM EDTSevere Thunderstorm WarningRAHCumberland, Sampson45 min
Aug 19, 4:16 PM EDTAreal Flood AdvisoryRAHCumberland, Sampson59 min
Aug 19, 4:20 PM EDTSevere Thunderstorm WarningRAHWake40 min
Aug 19, 4:25 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Johnston, Nash, Wayne, Wilson65 min
Aug 19, 4:28 PM EDTSpecial Weather StatementRAHChatham, Lee62 min
Aug 19, 4:31 PM EDTSevere Thunderstorm WarningRAHFranklin, Wake59 min
Aug 19, 4:36 PM EDTSpecial Weather StatementRAHMontgomery54 min
Aug 19, 4:38 PM EDTSpecial Weather StatementRAHRandolph67 min
Aug 19, 4:43 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Davidson, Guilford, Montgomery, Moore and 2 more47 min
Aug 19, 4:47 PM EDTSpecial Weather StatementRAHForsyth58 min
Aug 19, 4:54 PM EDTAreal Flood AdvisoryRAHAlamance, Chatham2 hr
Aug 19, 4:59 PM EDTSevere Thunderstorm WarningRAHWake28 min
Aug 19, 5:04 PM EDTAreal Flood AdvisoryRAHJohnston, Nash, Wayne, Wilson71 min
Aug 19, 5:25 PM EDTSpecial Weather StatementRAHFranklin, Wayne, Wilson65 min
Aug 19, 5:25 PM EDTSevere Thunderstorm WarningRAHChatham, Randolph50 min
Aug 19, 5:27 PM EDTAreal Flood AdvisoryRAHDavidson, Forsyth, Guilford3 hr
Aug 19, 5:28 PM EDTSpecial Weather StatementRAHDavidson, Forsyth, Guilford47 min
Aug 19, 5:31 PM EDTAreal Flood AdvisoryRAHFranklin, Johnston, Nash, Wake42 min
Aug 19, 5:32 PM EDTAreal Flood AdvisoryRAHRandolph92 min
Aug 19, 5:33 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake, Wilson18 min
Aug 19, 5:33 PM EDTSevere Thunderstorm WarningRAHGuilford57 min
Aug 19, 5:42 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth63 min
Aug 19, 6:37 PM EDTSpecial Weather StatementRAHGuilford23 min
Aug 19, 6:47 PM EDTSpecial Weather StatementRAHDavidson, Forsyth43 min
Aug 19, 7:02 PM EDTAreal Flood AdvisoryRAHDavidson, Randolph84 min
Aug 19, 7:12 PM EDTSpecial Weather StatementRAHGuilford48 min
Aug 19, 7:28 PM EDTSpecial Weather StatementRAHForsyth47 min

Nearby

Flash Flood Warnings in North Carolina, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.